MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI,STND BATTERY,IKK; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI,STND BATTERY,IKK; GENERATOR, OXYGEN, PORTABLE
Model Number 1113607
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted about a simplygo mini stand battery ikk device due to reports of it smoking.The service center has received the device for evaluation.Importantly, there are no claims of patient harm or serious injury, and no medical intervention has been specified.The manufacturer's investigation is still in progress.If any additional relevant information comes in, a follow up report will be submitted.
 
Additional Manufacturer Narrative
The manufacturer was previously contacted regarding a simplygo mini stand battery ikk device due to reports of it smoking.The device was received at the third-party service center for inspection, and the evaluation notes indicate that the customer's complaint regarding a "smoking device/preparation" could not be reproduced.However, the assessment revealed several issues: the sieves were clogged, and there were air leaks on both the air and o2 sides of the device.Additionally, the inlet filter needed to be replaced for preventive maintenance, and the rp-simplygo mini alarm/tilt sensor was missing.Despite the initial complaint not being replicated, the device was repaired.Following these actions, the device has been serviced, inspected, and tested and has met all acceptance criteria in accordance with the applicable customer requirements as defined in the contractual agreement with the third-party service center.
 
Additional Manufacturer Narrative
The manufacturer was previously notified about a complaint regarding the device smoking.A field service technician then inspected the device, replaced the necessary components identified during the evaluation, and restored the device to full operational functionality.Although the technician was unable to replicate the reported issue and no relevant reportable information was received, a follow-up report was mistakenly filed without the appropriate coding.This has now been corrected in this report, and the correct coding has been added.

Brand Name
SIMPLYGO MINI,STND BATTERY,IKK
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21982161
Report Number2518422-2025-105284
Device Sequence Number18220935
Product Code CAW
UDI-Device Identifier00606959033825
UDI-Public(01)00606959033825
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113607
Device Catalogue Number1113607
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer05/20/2025
05/20/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/28/2025
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown